Export: Widespread error in a standard problem in the dynamics of deformable bodies

Sanmartín Losada, Juan Ramón and Vallejo, M.A. (1978). Widespread error in a standard problem in the dynamics of deformable bodies. "American Journal of Physics", v. 46 ; pp. 949-950. ISSN 0002-9505. https://doi.org/10.1119/1.11528.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM